# SDR SWIA200414293

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 14,863 hours, 21,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 12700896
- Condition: Discharged
- Location: Emergency Light
- Part time: 476 hours, 732 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR FLOOR LEVEL EMERGENCY LIGHTS AND BOTH PAIRS OF OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK GOOD.
